# SDR QXEA200301261

- Difficulty date: September 28, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 14,609 hours, 20,177 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CLIP IS DAMAGED INBOARD END BEHIND NR 1 SEAT TRACK AT FRAME 312.350 FORWARD SIDE.  REPAIRED IAW DHC-8 SRM 51-40-11.
